# SDR DALA2017100107207

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, AFT WET AREA FLOOR STRUCTURE BS 1681, LBL 54 TO RBL 54, FLOORBEAM HAD SEVERAL NUT PLATE STRIPS CORRODED.  REMOVED CORROSION IAW SRM 51-10-02, PG 12, PARA 15.  BEYOND ALLOWABLE LIMITS OF SRM 53-00-51, FIG 101.  CUT OUT THE DAMAGED AREA.  FABRICATED AND INSTALLED A REPAIR IAW  SRM 53-60-51, REPAIR 3.
